# SDR CA190626014

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,383 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Failed
- Location: Tail Rotor P/C
- Part time: 881 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LAST SHUT DOWN OF THE DAY THE PILOT NOTED THAT ON WHINED DOWN THERE WAS A SQUEAL COMING FROM THE BACK OF THE AIRCRAFT. IT WAS DETERMINED THAT THE TAIL ROTOR PITCH CONTROLLER BEARINGS WERE MAKING THE NOISE. AFTER A BRIEF INQUIRY WITH ROBINSON TECHNICAL SUPPORT IT WAS DEEMED UNSERVICEABLE. THE CAUSE IS STILL UNKNOWN BUT THE PART HAS BEEN REPLACED AND WILL BE SENT BACK TO RHC FOR INSPECTION. WE SUSPECT DUE TO HEAVY RAIN OR POSSIBLY CLEANING PRACTICES THAT THE BEARINGS GREASE MAY HAVE BEEN WASHED OUT CAUSING THE SQUEALING NOISE. (TC# 20190626014)
